Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 8901563, 12 pages
Review Article

Input-to-State Stability of Linear Stochastic Functional Differential Equations

1Dagestan Research Center, The Russian Academy of Sciences and Department of Mathematics, Dagestan State University, Makhachkala 367005, Russia
2Department of Mathematical Sciences and Technology, Norwegian University of Life Sciences, P.O. Box 5003, 1432 Ås, Norway

Received 11 February 2016; Accepted 16 March 2016

Academic Editor: Kishin Sadarangani

Copyright © 2016 Ramazan Kadiev and Arcady Ponosov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramazan Kadiev and Arcady Ponosov, “Input-to-State Stability of Linear Stochastic Functional Differential Equations,” Journal of Function Spaces, vol. 2016, Article ID 8901563, 12 pages, 2016. doi:10.1155/2016/8901563